Volume 22, issue 1 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Gauge-reversing maps on cones, and Hilbert and Thompson isometries

Cormac Walsh

Geometry & Topology 22 (2018) 55–104
Bibliography
1 M Akian, S Gaubert, C Walsh, The max-plus Martin boundary, Doc. Math. 14 (2009) 195 MR2538616
2 W Ballmann, M Gromov, V Schroeder, Manifolds of nonpositive curvature, 61, Birkhäuser (1985) MR823981
3 H Barnum, Proof that domains of positivity of symmetric nondegenerate bilinear forms are self-dual cones?, MathOverflow post (2010)
4 A Bosché, Symmetric cones, the Hilbert and Thompson metrics, preprint (2012) arXiv:1207.3214
5 H Busemann, The geometry of geodesics, Academic Press (1955) MR0075623
6 H Busemann, P J Kelly, Projective geometry and projective metrics, Academic Press (1953) MR0054980
7 J Faraut, A Korányi, Analysis on symmetric cones, Clarendon (1994) MR1446489
8 P Funk, Über Geometrien, bei denen die Geraden die Kürzesten sind, Math. Ann. 101 (1929) 226 MR1512527
9 M Gromov, Hyperbolic manifolds, groups and actions, from: "Riemann surfaces and related topics : proceedings of the 1978 Stony Brook conference" (editors I Kra, B Maskit), Ann. of Math. Stud. 97, Princeton Univ. Press (1981) 183 MR624814
10 P de la Harpe, On Hilbert’s metric for simplices, from: "Geometric group theory, I" (editors G A Niblo, M A Roller), London Math. Soc. Lecture Note Ser. 181, Cambridge Univ. Press (1993) 97 MR1238518
11 C Kai, A characterization of symmetric cones by an order-reversing property of the pseudoinverse maps, J. Math. Soc. Japan 60 (2008) 1107 MR2467872
12 M Koecher, The Minnesota notes on Jordan algebras and their applications, 1710, Springer (1999) MR1718170
13 B Lemmens, C Walsh, Isometries of polyhedral Hilbert geometries, J. Topol. Anal. 3 (2011) 213 MR2819195
14 V S Matveev, M Troyanov, Isometries of two dimensional Hilbert geometries, Enseign. Math. 61 (2015) 453 MR3539845
15 L Molnár, Thompson isometries of the space of invertible positive operators, Proc. Amer. Math. Soc. 137 (2009) 3849 MR2529894
16 L Molnár, G Nagy, Thompson isometries on positive operators : the 2–dimensional case, Electron. J. Linear Algebra 20 (2010) 79 MR2596446
17 W Noll, J J Schäffer, Orders, gauge, and distance in faceless linear cones; with examples relevant to continuum mechanics and relativity, Arch. Rational Mech. Anal. 66 (1977) 345 MR0450166
18 R D Nussbaum, Hilbert’s projective metric and iterated nonlinear maps, 391, Amer. Math. Soc. (1988) MR961211
19 M A Rieffel, Group C–algebras as compact quantum metric spaces, Doc. Math. 7 (2002) 605 MR2015055
20 O S Rothaus, Order isomorphisms of cones, Proc. Amer. Math. Soc. 17 (1966) 1284 MR0199685
21 T J Speer, Isometries of the Hilbert metric, PhD thesis, University of California, Santa Barbara (2014) MR3295229
22 C Walsh, The horofunction boundary of the Hilbert geometry, Adv. Geom. 8 (2008) 503 MR2456635
23 C Walsh, The horoboundary and isometry group of Thurston’s Lipschitz metric, from: "Handbook of Teichmüller theory, IV" (editor A Papadopoulos), IRMA Lect. Math. Theor. Phys. 19, Eur. Math. Soc. (2014) 327 MR3289705